×

zbMATH — the first resource for mathematics

An example of a nonmetrizable bicompactum in which every weakly extended subspace is countable. (English. Russian original) Zbl 0485.54017
Math. Notes 29, 468-470 (1981); translation from Mat. Zametki 29, 917-921 (1981).

MSC:
54D30 Compactness
54A25 Cardinality properties (cardinal functions and inequalities, discrete subsets)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. G. Tkachenko, ?Chains and cardinal numbers,? Dokl. Akad. Nauk SSSR,239, No. 3, 546-549 (1978).
[2] A. V. Arkhangel’skii, ?On spaces extended to the left,? Vestn. Mosk. Gos. Univ., Ser. Mat., Mekh., No. 5, 30-36 (1977).
[3] A. V. Arkhangel’skii, ?On topologies which permit weak order relation,? Dokl. Akad. Nauk SSSR,238, No. 4, 773-776 (1978).
[4] V. V. Fedorchuk, ?Perfectly normal space without intermediate dimensions,? Bull. Acad. Pol. Sci., Ser. Math.,9, 975-979 (1975). · Zbl 0313.54043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.